Mathematics: Page 81: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 117 | Views: 918

Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 2639 - 2644

A Study of Some Curvature Tensor on Trans-Sasakian Manifolds Admitting the Quarter-Symmetric Non Metric Connection

N.V.C.Shukla | Jyoti Jaiswal

Downloads: 117 | Views: 944

Mathematics, India, Volume 4 Issue 3, March 2015

Pages: 2288 - 2290

Kantowski -Sachs Inflationary Cosmological Model with Bulk Viscosity and Varying Cosmological Constant in General Relativity

Vijay D. Elkar | Vijay G. Mete

Downloads: 117 | Views: 829

Mathematics, India, Volume 4 Issue 4, April 2015

Pages: 2723 - 2729

Poisson-Gamma Counting Process as a Discrete Survival Model

Pawan Kumar Srivastava | R. S. Srivastava

Downloads: 117 | Views: 642

Mathematics, Iraq, Volume 4 Issue 6, June 2015

Pages: 949 - 952

Convolution of Al-Tememe Transformation

Ali Hassan Mohammed | Alaa Sallh Hadi | Hassan Nadem Rasoul

Downloads: 117 | Views: 678

Mathematics, Iraq, Volume 4 Issue 7, July 2015

Pages: 2171 - 2177

The General Common Solutions for Adjointable Bounded Operator Equations

Dr. Salim D. M | Rana Abdulkareem

Downloads: 117 | Views: 1304

Mathematics, India, Volume 4 Issue 8, August 2015

Pages: 1850 - 1853

HOPF Bifurcation Analysis of a Food Web Consisting of Two Logistic Prey and a Harvesting Predator with Modified Leslie- Gower scheme

Brahampal Singh

Downloads: 117 | Views: 979

Mathematics, Egypt, Volume 4 Issue 12, December 2015

Pages: 2332 - 2337

Oscillation Criteria for Third Order Nonlinear Neutral Differential Equations with Deviating Arguments

E. M. Elabbasy | O. Moaaz

Downloads: 117 | Views: 753

Mathematics, India, Volume 5 Issue 5, May 2016

Pages: 1129 - 1131

A New Membership Function on Hexagonal Fuzzy Numbers

K. Dhurai | A. Karpagam

Downloads: 117 | Views: 760

Mathematics, Indonesia, Volume 5 Issue 5, May 2016

Pages: 1303 - 1307

Tobit Censored NonParametric Regression Model in Plotting Employees

Winda Rahma Ningrum | Helmi Agustina Hasibuan | Yulia Fitri

Downloads: 117 | Views: 723

Mathematics, Saudi Arabia, Volume 5 Issue 11, November 2016

Pages: 1104 - 1109

Some New Characterizations of Spacelike Curves According to Type-2 Bishop Frame in Eculidean 4- Space E_1^4

Fathi Mohamed Daw-Albait Elzaki | Abdoalrahman Salih Abdoalrahman Omer

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.